# SDR TC8A00011

- Difficulty date: June 28, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 50,495 hours, 53,928 cycles
- Engine: Pwa JT8D7B
- Engine time: 42,837 hours, 45,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FAILED.  RETURNED TO TOL.
